Quantized augmented complex least-mean square algorithm: derivation and performance analysis

Khalili, A., Rastegarnia, A. and Sanei, S. ORCID: 0000-0002-3437-2801, 2016. Quantized augmented complex least-mean square algorithm: derivation and performance analysis. Signal Processing, 121, pp. 54-59. ISSN 0165-1684

Full text not available from this repository.
Item Type: Journal article
Publication Title: Signal Processing
Creators: Khalili, A., Rastegarnia, A. and Sanei, S.
Publisher: Elsevier
Date: April 2016
Volume: 121
ISSN: 0165-1684
Identifiers:
NumberType
10.1016/j.sigpro.2015.10.034DOI
S0165168415003783Publisher Item Identifier
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 12 Feb 2018 12:45
Last Modified: 12 Feb 2018 12:45
URI: http://irep.ntu.ac.uk/id/eprint/32674

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year